# SDR DL72S971004

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Damaged
- Location: Nr 3 Pos
- Component: 2114730PT3
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NUMBER 3 BRAKE OVERHEATED AND CAUGHT FIRE AFTER LANDING.  REPLACED BRAKE AND WHEEL ASSY NO DAMAGE TO LANDING GEAR OR ANY OTHER PART OF AIRCRAFT.
